Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 864186, 14 pages
http://dx.doi.org/10.1155/2012/864186
Research Article

Uniqueness of Weak Solutions to an Electrohydrodynamics Model

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China

Received 11 October 2011; Accepted 3 March 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2012 Yong Zhou and Jishan Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bazant and T. Squires, “Induced-charge electro-kinetic phenomena, theory and microfluidic applications,” Physical Review Letters, vol. 92, no. 6, Article ID 066101, 4 pages, 2004. View at Publisher · View at Google Scholar
  2. R. E. Problestein, Physicochemical Hydrodynamics, An introduction, John Wiley & Sons, 1994.
  3. K. T. Chu and M. Z. Bazant, “Electrochemical thin films at and above the classical limiting current,” SIAM Journal on Applied Mathematics, vol. 65, no. 5, pp. 1485–1505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Kurokiba and T. Ogawa, “Well-posedness for the drift-diffusion system in Lp arising from the semiconductor device simulation,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1052–1067, 2008. View at Publisher · View at Google Scholar
  5. P. Biler, W. Hebisch, and T. Nadzieja, “The Debye system: existence and large time behavior of solutions,” Nonlinear Analysis, vol. 23, no. 9, pp. 1189–1209, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Thamida and H. C. Chang, “Nonlinear electro-kinetic ejection and entrainment due to polarization at nearly insulated wedges,” Physics of Fluids, vol. 14, pp. 4315–4328, 2002. View at Publisher · View at Google Scholar
  7. J. Serrin, “On the interior regularity of weak solutions of the Navier-Stokes equations,” Archive for Rational Mechanics and Analysis, vol. 9, pp. 187–195, 1962. View at Google Scholar · View at Zentralblatt MATH
  8. H. Kozono and Y. Taniuchi, “Bilinear estimates in BMO and the Navier-Stokes equations,” Mathematische Zeitschrift, vol. 235, no. 1, pp. 173–194, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. Ogawa and Y. Taniuchi, “The limiting uniqueness criterion by vorticity for Navier-Stokes equations in Besov spaces,” The Tohoku Mathematical Journal, vol. 56, no. 1, pp. 65–77, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Kozono, T. Ogawa, and Y. Taniuchi, “The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations,” Mathematische Zeitschrift, vol. 242, no. 2, pp. 251–278, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Fan and H. Gao, “Uniqueness of weak solutions to a model of electro-kinetic fluid,” Communications in Mathematical Sciences, vol. 7, no. 2, pp. 411–421, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. R. J. Ryham, “Existence, uniqueness, regularity and long-term behavior for dissipative systems modeling electrohydrodynamics,” submitted to Analysis of PDEs, http://arxiv.org/abs/0910.4973v1.
  13. M. Schmuck, “Analysis of the Navier-Stokes-Nernst-Planck-Poisson system,” Mathematical Models and Methods in Applied Sciences, vol. 19, no. 6, pp. 993–1015, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. W. Jerome, “Analytical approaches to charge transport in a moving medium,” Transport Theory and Statistical Physics, vol. 31, no. 4–6, pp. 333–366, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Zhao, C. Deng, and S. Cui, “Global well-posedness of a dissipative system arising in electrohydrodynamics in negative-order Besov spaces,” Journal of Mathematical Physics, vol. 51, no. 9, Article ID 093101, 17 pages, 2010. View at Publisher · View at Google Scholar